A little advice please ๐Ÿ˜. - British Heart Fou...

British Heart Foundation

20,846 members โ€ข 14,164 posts

A little advice please ๐Ÿ˜.

Easyrider1
Easyrider1
โ€ข16 Replies

Hi all.

Iv had a few issues I don't understand after a Heart Attack and Stent fitted on 21st January 2019.

I get crazy dizzy spells even when sitting down.

The other night whilst in bed I was woken with the worst pain in my legs and arm, it was like crazy cramp, I got up and I felt bad with a tight chest and tingles in upper chest area.

Is this all normal?

Thanks in advance x

16 Replies
oldest โ€ข newest
MichaelJH
MichaelJHHeart Star

Hello and welcome to the forum! It definitely does not sound right to me. May I ask what meds you are on?

Easyrider1
Easyrider1 in reply to MichaelJH

Lipitor 80mg,Rampril 2.5mg,Lansoprazole 30mg,Asprin 75mg.Efient 10mg.

Thank you for any advice.

MichaelJH
MichaelJHHeart Star in reply to Easyrider1

Please bear in mind I am not medically qualified but have s lifelong interest in things medical because of lifelong diabetes and an appalling (cardiologist's words) family history of heart disease. Nothing stands out as a primary cause of dizziness. However, the pains in the limbs may be statin related. You need to review this game with your GP as a matter of urgency. If the symptoms get really bad at the weekend call either 111 or 999. 111 will always call an ambulance if they are concerned. Let us know how you get on.

Easyrider1
Easyrider1 in reply to MichaelJH

Thank you for helping me out with this, I really do appreciate your help.

The Ramipril could be lowering your blood pressure so that you feel dizzy. 2.5mg isnโ€™t the lowest dosage so you could go lower. And Statins can cause muscle pain. Getting medical advice quickly, as Michael suggests, is certainly the way to go. Probably just need to get your meds adjusted. Itโ€™s still early days and it can take some time to get it right. Good luck.

Thank you, I do do appreciate any info, it does help. ๐Ÿ‘.

Iโ€™m on Statins and Beta Blocker after a stented blockage. Apart from tiredness - no effect. That pain sounds like you should get checked out.

Hi I agree with the other replies you need to seek qualified medical advice. Let them decide what is cause for concern. It is early days so just keep in touch with your doctors. If you really do not feel well go to a and e. You will be seen very quickly. It may be nothing serious but as I say get the doctors decide. I had a MVR 4 months ago and it is still early days for me too

Good luck and keep us posted

Ramipril played havoc with my blood potassium levels and they should be checked ,( I was told after 2 weeks of starting . ) I came off it.

In 2016 I had 5 stents as a result of breathlessness. For the following year I kept getting dizzy spells regardless of whether I was sedentary of active (not something I'd previously experienced.) In many instances I would collapse and on one occasion I passed out completely. I had regular blue light rides into A & E but all they would do was make sure I was over the episode and then send me home after 5 hours. This went on for a year before my GP referred me back to the cardiologist who carried out another angiogram and discovered that I needed another stent. The last eighteen months have been trouble free. I agree with others please get urgent medical advice and if you are wary about ringing 999 then go via 111. Don't put it off!

You are most probably just getting used to the medication I think we all panic after the event and it takes a good 6 months to feel ok again I definite felt the same as you. Eventually they reduced the statins but its best to persevere as long as is bearable as the drugs give you the best chance.

Welcome to the club first of all. It's very early days yet for your recovery. The medicine bag they gave you as you left the cath lab are just reaching your body's tolerance point. Its takes time to adjust to the medication. Beta blockers, ramapril make you feel weird if you are susceptible. Statins can be pains in arms and legs. I'm afraid it all takes time, but if you are worried chat with your GP. The drugs even though they are on the NICE guidelines are not the B all and end all for every single patient. There are different medicines which can help you through your recovery and the future

Thank you for the warm welcome ๐Ÿ˜.

I know it's early days for me,and yes you are right my body needs time for the Meds to settle down.

Iv got Rehab this coming Friday,I'm actually looking forward to it.

It's all a learning curve from here on in.

I had exactly the same symptoms. The dizziness was the lowering of my blood pressure due to Ramipril and your dose probably needs adjusting. The leg pain which I agree is excruciating was my body getting used to the statin and I havenโ€™t had it since. It takes a while to get the right meds and dose for you, just keep going back to your GP until you find what works.

Iโ€™m on Ramipril, Atorvastatin, Clopidogrel and Aspirin.

Thank you for that.

I shall get in touch with my GP.

Hidden
Hidden

Hello, I also get crazy dizzy spells when I get up and walk. I wonder if stenting recently is a new and on-going trial and invention as well as a treatment on patients. Maybe we all are subject to trial as we get treated, so the treatments may improve in future. I also get unusual events, had nausea which is gradually getting away but is still there, maybe it will go away after few weeks as I am constant on my medication as the GP have prescribed.

You may also like...